Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Not_impressed

Take a look and see what you think?

Recommended Posts

I'm on my 5th week of ro-accutane and my back is looking like this.

Had a really bad breakout and this is healing stage whilst still breaking out! - It wasn't this bad in the first place sad.gif

Anyway, People who might know more about scarring than me, I'd like to hear your comments on how bad you think they might be?

And what i can do to keep them minimal. Sometimes i wish id never started ro-acc.

Share this post


Link to post
Share on other sites

Hi there!

Welcome to the board if you are new!

Ok, i dont want to scare you, but I had something similar to this. My scarring is still there and its been almost a year. Because of a breakout like this, I formed hypertrophic scarring on my shoulders. The shoulders are prone to hypertrophic scarring because of the thickness of the skin and the way it gets stretched. My scarring was reddish, thick, and a little bit raised. Are you noticing the lesions healing like that?

Is this still acne or do you feel like it scars?

If its still acne I recommend getting a good body wash. I like Neautrogena Clear Body Cleanser and Scrub. Maybe also check out homepeels.com. They have good products to treat scarring in acne prone skin. I have had great results with them.

If you have any more questions please ask. Maybe if you can describe youre scarring a little more i can tell you a product. I had pretty much what you had, and I have gotten good results with some, and believe me ive tried EVERYTHING!

Good luck and take care

Share this post


Link to post
Share on other sites

It appears you have some left over red/brown marks from acne. These will fade over time.

Sometimes the red marks can make it look worse then it really is.

Once youre finished with Accutane its better to start working on scars (which only look like redmarks to me).

Its really not that bad.

Share this post


Link to post
Share on other sites

Hiya,

Thanks for your reply

Well as you can see its broke out harsh on my shoulders i really hope i don't get that hypertropic scarring as, as you can see its red not thick but a little raised.

As i said im still breaking out but also healing,so its a mix of both i guess.

I'm hoping its not scars but some do look like there going to turn that way from texture. Thanks for the link tho ill check it out.

As far as describing it goes it's more red than anything, quite smooth bumps if you get what i mean?

Im just real concerned here because even thou in general the accutane is helping clearing my face - which wernt that bad.

Its caused all this to break out!! I'm keeping as possitive as i can as it's what told "getting out system stage" so id probably broke out in time anyway??, But if this scars im going to be gutted.

Share this post


Link to post
Share on other sites
Guest ObiWontonKenoli

Hmmm...good candidate for smoothbeam? :-k

Share this post


Link to post
Share on other sites

It appears you have some left over red/brown marks from acne. These will fade over time.

Sometimes the red marks can make it look worse then it really is.

Once youre finished with Accutane its better to start working on scars (which only look like redmarks to me).

Its really not that bad.

Hi littlefingers

Yer the majority of it is red mark.. No brown though must be the camera.

The redness does make it look worse i agree as the zits arn't really "that bad".

Im just going to have to see end results i guess.

I understand people go through worse than this but it does feel really bad to me. Thanks for the postive note though.

Share this post


Link to post
Share on other sites
Guest ObiWontonKenoli

Hmm...Fromchicago, I didn't think the acne look 'stubborn' to me. :-k although you definitely have more experience with smoothbeam than I do.

Not_impressed. First- try to check out www.smoothbeam.com and also search in this forum a thread called "smoothbeam treatments" then you'll have more idea what we're talking about. I still think it may give you some improvements, but don't quote me on that.

Share this post


Link to post
Share on other sites

Don't listen to Obi [-X . He just likes to see other people tortured! Just kidding.

Gosh, it really sucked doing it on the face so I can't imagine how it would feel on my back which is super sensitive.

But yes, it would be worth looking into.....still, talk with your doctor about it since you are on ro-accutane. I'm not sure if you should be doing the 2 treatments together and you would probably have to deal with some hyperpigmentation after your acne was cleared up.

Share this post


Link to post
Share on other sites
Guest ObiWontonKenoli

[-X hey- Nance- she's new....don't give her wrong impression about me! O:)

Seriously- look at smoothbeam. I can also help put on some BP on your back if you want O:) O:) biggrin.gifbiggrin.gif (sorry couldn't help it).

Share this post


Link to post
Share on other sites
Guest ObiWontonKenoli

O:) :-$

OK- now I'm getting paranoid. Not_Impressed, some of us have been here quite a while so we tend to joke a bit sometimes. Hope you don't take it wrongly smile.gif

Nancy is even nice enough to share me some of her Mandelic Acid for my red marks smile.gif

(right nance?)

Share this post


Link to post
Share on other sites

Yes, but I'm only sharing with Obi because he's special biggrin.gif . And a very nice man who is a true gentleman in spite of all his attempts to pick up young women on the Internet, lol. wink.gif

(I'm just teasing Obi, so don't pay me any mind not_impressed. smile.gif )

Share this post


Link to post
Share on other sites
Guest Scorpioness

In my humble opinion it looks like strong salicylic acid peels might work for the acne and marks on your back. I have used them on my back and shoulders with great success. I would hesitate before using a salicylic acid peel on your face without dilluting it and doing a spot test though. It burned the crap out of my face yet the skin on my shoulders handle those peels well. Then I would follow up the peel with an antiseptic healing cream. The one I like is the manuka honey gel by Living Nature. After the peel wisks off the dead skin and penetrates into the pores to dissolve sebum, the skin will respond well to the cream or gel of your choice. I have found that using cortizone cream on my back after a peel dramatically lightens red marks. I wouldn't use the cortizone on the face, it can harm the production of collagen. Some people might even protest using it on the back.

Share this post


Link to post
Share on other sites

oh dang .

It looks like your picking at your back? are you? like trying to scratch the acne or something?

I useda do that ....I couldn't help it ](*,)

but just dont......and it'll pay off .....use neutrogena body clear body wash ...and use one of those sponge things that make it all foamy ...

hang in there

Share this post


Link to post
Share on other sites
Guest Scorpioness

In regard to my last post.... I totally spaced that you were on accutane. You may want to wait till awhile after stopping accutane to try the salicylic peel. I'm sure if you ask your derm he or she will know if it is okay to use a peel on your back during accutane. If it's not... keep the info in mind for later. Good luck and blessings.

Share this post


Link to post
Share on other sites

It appears to me that the accutane is bringing everything to the surface; getting it out of your system.

Be sure not to pick at it and eat a good diet so that you'll be able to heal more quickly.

There's no way to tell at this point if it's going to scar. I'd stay on the Accutane to get rid of the acne once and for all. Hang in there as best you can. I know it's rough.

Share this post


Link to post
Share on other sites

Yeah it's really bad what its caused on my back! sad.gif as far as my face concerned its not all that bad as it wasnt in the first place...its clearing from my cheeks where i suffered before but breaking out other places there also now! Godd.

I will stay on the ro-accutane though because there's no way i'd let it do this and not clear up after - which it best do!

I would'nt really say i pick at it but it friggin itches like crazy sometimes! so i have been known to scrath without thinkin.

I did think you'd missed i was on ro-acc scorpion as my skins mega sensitive as it is so that would hurt like hell.. I'll keep that in mind also though for when im finished and mention to my derm so thanks for that.

I just want it to be done with. Its friday night and because of this im stuck in as i carnt wear anything i normally wear without being all covered up which i aint pre-pared to do. Bitch aint it . cry.gif

Much appricated to all whos posted.So thank you biggrin.gif Including you Obi.. There's no need to be paranoid im lighthearted girl. Hehe

G'luck with all yourtreatments peeps

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×